# SDR REXA2016082101587

- Difficulty date: August 21, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT BRACKET CC670-34326-10 FWD OF BS 280 RBL 12 HAS ONE ELONGATED HOLE, FOUND UPON REMOVAL.  REMOVED & REPLACED THE BRACKET IAW SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01.
